# SDR QXEA2023101600142

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 14,015 hours, 9,302 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,600', ADS1 FAIL EICAS MESSAGE. AIRCRAFT REVERSION AUTOMATICALLY AND EICAS MSG CLEARED.  ADS3 ILLUMINATED ON CA PFD. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REM OVED FROM SERVICE. CMC SHOWED FAULTS 34151001ADA AND 34151012ADA.  C/W RESPECTIVE FIM TASKS 34-15-00-810-801A AND 34-15-00-810-861A.  BOTH FIMS SHOW A TRANSITORY CONDITION OF ADS.  NO CURRENT FAULTS OR CMC MESSAGES EXIST.  OPS TEST OF ADS GOOD, REF AMM 34-15-00-710-801A.  AIRCRAFT REMAINS CATIII, PLACARD SHOWS CATIII.  MTX CONTROL NOTIFIED.  C/W MTC E175-220001. RETURNED TO SERVICE. NO PARTS REPLACED.
